Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/51909
Title: Ultrasonic band gap in a periodic two-dimensional composite
Authors: Montero de Espinosa, F. R.
Jiménez, E. 
Torres, M.
Issue Date: 1998
Publisher: 0031-9007
Journal: Physical Review Letters 
URI: http://hdl.handle.net/10553/51909
ISSN: 0031-9007
DOI: 10.1103/PhysRevLett.80.1208
Source: Physical Review Letters[ISSN 0031-9007],v. 80, p. 1208-1211
Appears in Collections:Artículos
Show full item record

Google ScholarTM

Check

Altmetric


Share



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.